# SDR 05FDEA00091

- Difficulty date: January 14, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 42,837 hours, 9,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: AEA7330521
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FLOOR PANEL SUPPORT, J-CHANNEL UPPER SURFACE AT STA Y= 1381 BETWEEN X= 8.50 AND X= -8.50 FOUND CORRODED.  NEW J-CHANNEL FABRICATED PER DRAWING NR.: AEA7392 AND INSTALLED PER SRM 51-35-01 VOLUME I.
